Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
PurpleandGray

Outbreak every time I ovulate?

Recommended Posts

PurpleandGray

Hi girls, is this possible? I feel like every time I ovulate I get an outbreak? It’s so sick of it. Does this happen to anyone else? Could it be ovarian cysts? Feeling bummed 

Share this post


Link to post
Share on other sites
Notveryhappy

The same is happening to me. About a week after my period every month for over a year now. I’ve been trying many diff approaches as suppressive therapy (valcyclovir) which I found did nothing.  I tried taking supplements  lysine and probiotics to eating pineapple daily. Also worked out, kept stress lowest possible and kept a diary .. best conclusion for me is think I am premenopausal as I am 40 and hormones are changing. Went from being almost non existent to every month.  Hope it stops soon it’s crushing my spirits lately. Perhaps your hormones are changing? 

Share this post


Link to post
Share on other sites
tayelle

The same has been happening to me. 3-5 days after my period ends. But I'm in the premenopausal age. Its frustrating

Share this post


Link to post
Share on other sites
Lulupazoola

I am an older lady.  When i was younger I had PMS worse than anyone i knew.  I was so glad to get off that rollercoaster when i went thru menopause.  At age 67 i had my first OB.  It was a case of getting H in my 20s Im sure and just having it hidden all that time.  Anyway, now i have herpes OBs every month, back on the rollercoaster, only i never know for sure when theyll come.  I do feel that there is a connection, even though im on the other side of menopause, of the female cycle of "once a month".  So for the person i saw considering hysterectomy or whatever, u would be rid of periods, but my guess is the herpes will still be there monthly.  Maybe just getting rid of one of them might be worth it though, i cant say.  Its a tough decision.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

  • The Hive is Thriving!

    • Total Topics
      69,296
    • Total Posts
      466,215
  • Posts

    • Skrillah80
      So ur saying the herbalife was the key?? Olive leaf extract and pro biotic are good? How many mgs of Lysine did you take a day? 
    • that1youngguy
      hello all, update... so the white ulcer inside started around january 4... and today it is still there... no burning while i pee, just a constant mild irritation feel, no other symptoms i went back to get retested 2/12 so 2.5 months after exposure... including HSV, HIV, gon, chlam, everything came back negative... the doctor thinks it's some form of chlamydia, he gave my doxy for 10 days is it too soon to tell if i have HSV? is it possible to have an ulcer inside the urethra and be fungal or bacterial?
    • MikeHerp
      Probably not many.  I'm going to change my twitter symbol to the copper ribbon at least.  
    • nope1234
      okay! I guess I will just start at the basic dosage of vitamin C and go up every week little ? I take 1500 mg of super lysine like the bottle says and it still gives me gas and diarrhea. hoping it will pass if not I'll drop down to 2 a day! I really appreciate the advice! i know we would all.do ANYTNING to not have OB  at the moment idc about stigmas od boyfriends or dating or sex....I just care about FEELING healthy in my own skin. this is my one and only life 
    • Lulupazoola
      That sounds like a good place to begin.  The lysine worked really well for me for about a year and a half.  Then things got steadily worse for me and nothing worked until vitamin C.  My immune system is not that great even tho i take care of myself, so u may have good luck if u have a decent one.  With the vitamin c, u must 1) take it at intervals throughout the day, not all at once 2) dont increase the amount u r taking too fast 3) it will give u gas at higher doses and even diarrhea if u go crazy with it. These r signs to lower your dose!  If u can just control your OB's with vitamin c and lysine or anything else, maybe a cure will finally become available.  
×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.